# SDR AALA201510159007

- Difficulty date: October 12, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A321-231
- Aircraft serial: 5269
- Aircraft time: 10,588 hours, 4,285 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GROUND CREW SMELLED UNUSUAL ODOR, PERHAPS ELEC IN REAR CARGO BIN.  INSPECTED REAR CARGO BIN, OPENED SEVERAL CARGO PANELS, NO ODORS NOTED IAW AMM 05-50-00-810-831A.  ACFT OK FOR SERVICE.
